Couldn't find what you looking for?

TRY OUR SEARCH!

Hi i have a lot of unanswered questions and i need help. My boyfriend and I had sex on 8/25 and his condom came off inside of me. We both were terrified and stated talking about the morning after pill. I took that day of intercourse. After taking it the day after i had cramping in my stomach which was off and on for the next two days. I havent had any bleeding of spotting but an increase of vaginal discharge. I have also gained some wieght and i think my breast are larger now. We are both pretty young and scared. Could i be pregnant or am i jist stressing myself.

Loading...

Hi Tooyoung,

It's unlikely you are pregnant if you took the morning after pill the same day.  It's always possible, but unlikely.

Most likely your symptoms are as a result of the pill.  It is a very high dose of hormones.  Cramping is a common side effect.  You can also expect that your periods are early or late or a bit.  They may also be heavier or lighter.

Hope it helps.

Reply

Loading...